# SDR HEEA979020

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3526T
- Make and model: Bolkms BO105S
- Aircraft serial: S610
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing Bushing
- Part number: 4638303008
- Condition: Loose
- Location: Transmission
- Component: 4638001001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMISSION REMOVED DUE TO METAL IN OIL.  BEARING SPINNING IN BUSHING WAS CAUSE OF PROBLEM. REPLACED WITH SERVICEABLE BEARING BUSHING.
